Paires de Guelfand généralisées et le groupe D’Heisenberg

C. R. Math. Rep. Acad. Sci. Canada Vol. 18 (1) 1996, pp. 43–46
(Received: 1995-12-19 )

K. Mokni

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Paires de Guelfand généralisées et le groupe D'Heisenberg

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.